About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 180595, 13 pages
http://dx.doi.org/10.1155/2012/180595
Research Article

Analytic Solutions for a Functional Differential Equation Related to a Traffic Flow Model

School of Mathematics, Chongqing Normal University, Chongqing 401331, China

Received 19 July 2012; Accepted 23 October 2012

Academic Editor: Antonio Suárez

Copyright © 2012 Houyu Zhao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Houyu Zhao, “Analytic Solutions for a Functional Differential Equation Related to a Traffic Flow Model,” Abstract and Applied Analysis, vol. 2012, Article ID 180595, 13 pages, 2012. doi:10.1155/2012/180595